Wondered if anyone can help me, every year when I am on hols after day one I get severe Nausea, it totally spoils my holiday and I usually land up seeing the hotel doctor who then prescribes tablets and gives me an injection. None of which work. So I spend the whole 2 weeks feeling like I am going to throw up.
I know the simple answer is to stay at home, but that is totally unfair on my family.
I only ever drink bottled water and I am very fussey eater, so I am careful with my food.
This has happended in most of the places I have been including Cyprus, Jamaica, Antigua, Egypt, Turkey, Bulgaria, Mexico, Dom Republic and Tunisa. We are off to Cape Verde Islands this year and I would dearly love to have a solution before I go.
Thanks for any help you can give me.
My daughter is an anxiety sufferer and she gets constant nausea and on my life I have never met someone who is so afraid of throwing up. She hasn't thrown up for 6 years but every single day she feels really sick and it stops her from going out even to the supermarket. We've had a really bad 3 years with all of this. When you come back could you perhaps try CBT? this therapy is very good and I know that it has helped many people. As for the sickness right now, you should ask your doctor for Cinniarazine my daughter takes 15mg only when needed and they work within 5 seconds for her and the amazing thing is - I'M NOT EXAGGERATING! 2 when needed and if the nausea comes back after 8 hours then you can take another one. She's very nervous about travelling because we have to go in 2 taxis, 1 coach, 1 bus, 4 hour 30 minute plane ride but having these pills have gave her lots of re-assurence. If you would like to talk about your nausea a bit more then please do feel free to
P.S! My daughter is the same with eating, she will only eat salads, potato's etc and she drinks water & juice. So you are very similar have you asked your doctor if this could be a case of IBS?
Steve8482, It is only nausea, and I dont worry about travelling or flying but then I never get it at home...
Chivas, I did wonder whether it was something to do with the pressure on the plane, again perhaps I should go to the doctor with some suggestions you have all given and see what he says....
Knowing my G.P. he'll just shrug his shoulders and say " could be any one of those" !!!
Thanks for all your suggestions.
could it be Vertigo , due to the flight
If it was it would continue for a similar length of time after the return flight home - is this the case?
I get vertigo attacks as result of a long term condition relating to the inner ear and I find that Buccastem (ionly available on prescription) excellent for controlling the assocaited nausea because it is relatively quick acting. You put it up between your gum and upper lip and it slowly dissolves but controls the symptoms very quickly and effectively so if your GP confirms that it is vertigo you might want to ask about this.
I usually land up seeing the hotel doctor who then prescribes tablets and gives me an injection. None of which work.
The one time that I've had severe problems, the injection that I was given worked instantly so I think that in the light of this, perhaps Courtneelouise has hit the nail on the head? You don't have to go down the chemical route for treating anxiety - as Courtneylouise suggest, CBT can do wonders but hypnosis or one of the herbal options might do the trick for you as well.
Sorry I haven't been much help.
affliction on holiday. I get stomach pains with my nausea as well, but can take painkillers for that.
I do love going on holiday, and still go but its always at the back of my mind. Anyway, I mustn't moan there are far greater problems for others.
Post a Reply
Please sign in or register an account to reply to this post.